MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX EXTRACORPOREAL PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX EXTRACORPOREAL PHOTOPHERESIS SYSTEM
Catalog Number CELLEX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable due to the medical intervention that was provided to the patient.Since this event is associated with the treatment, this mdr will be against the instrument.There has been no known instrument malfunction, and no service has been requested by the customer.No product has been returned.A device service history review has been performed; the instrument has been located at the customer's site since 20/jul/2020, and the instrument has had no documented prior services.Trends were reviewed for complaint category, alarm #10: buffy volume exceeded.No trends were detected for this complaint category.The root cause could not be determined as there was no reported instrument issue, no returned product for investigation, and no instrument service requested by the customer or performed by therakos as a result of this incident.There is no mention of a casual relationship between the patient event(s) and the ecp treatment.This investigation is based on currently available information.No further action is required at this time.This investigation is now complete.Pqc-002210.Jm 30/apr/2026.
 
Event or Problem Description
The customer contacted therakos to report an alarm #10: buffy volume exceeded was received during an extracorporeal photopheresis (ecp) treatment.The customer reported there were no issues observed during the treatment.The customer reported the treatment was completed, however, an unplanned blood transfusion was adminstered to the patient after treatment.Although requested, no reasoning behind the transfusion has been provided.The patient has been reported to have been stable and in good conditions before the transfusion.No product has been returned for investigation.

Brand Name
CELLEX EXTRACORPOREAL PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX EXTRACORPOREAL PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown
dublin, D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
MACK MOLDING COMPANY
608 warm brook rd
arlington VT 05250
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key25046259
Report Number3036773437-2026-00035
Device Sequence Number15932882
Product Code LNR
UDI-Device Identifier10705030100009
UDI-Public(01)10705030100009(11)190104
Combination Product (Y/N)Y
Initial Reporter CountryIS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCELLEX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown